On a distribution problem in finite sets
Compositio Mathematica, Volume 25 (1972) no. 2, p. 153-160
@article{CM_1972__25_2_153_0,
     author = {Meijer, H. G. and Niederreiter, H.},
     title = {On a distribution problem in finite sets},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {2},
     year = {1972},
     pages = {153-160},
     zbl = {0239.10020},
     mrnumber = {335448},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_2_153_0}
}
Meijer, H. G.; Niederreiter, H. On a distribution problem in finite sets. Compositio Mathematica, Volume 25 (1972) no. 2, pp. 153-160. http://www.numdam.org/item/CM_1972__25_2_153_0/

J.G.V.D. Corput [1] Verteilungsfunktionen II, Nederl. Akad. Wetensch. Proc. Ser. A. 38 (1935), 1058-1066. | JFM 61.0203.01 | Zbl 0013.05703

H. Niederreiter [2] On the existence of uniformly distributed sequences in compact spaces, submitted for publication. | Numdam | Zbl 0239.10019

R. Tijdeman [3 ] On a distribution problem in finite and countable sets, submitted for publication. | Zbl 0261.05001

H.G. Meijer [4] On a distribution problem in finite sets, to appear. | MR 316258 | Zbl 0249.10024

H. Niederreiter [5] A distribution problem in finite sets, Proc. Symp. on Applications of Number Theory to Numerical Analysis (Montréal, 1971) Academic Press, New York, to appear. | MR 352027 | Zbl 0251.05002